| Catalog Number |
1125350-18 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and dimensional inspections were performed on the returned device.The reported stent dislodgement was confirmed.The reported difficulty removing the protective sheath could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that during preparation of the 3.5 x 18 mm xience alpine stent delivery system, during removal of the protective sheath there was resistance, and the stent implant dislodged inside the sheath.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.